The odd log-logistic Marshall-Olkin power Lindley Distribution: Properties and applications


Alizadeh M., MirMostafaee S., ALTUN E., ÖZEL KADILAR G. , Ahmadi M. K.

Journal of Statistics and Management Systems, vol.20, no.6, pp.1065-1093, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1080/09720510.2017.1367479
  • Title of Journal : Journal of Statistics and Management Systems
  • Page Numbers: pp.1065-1093